Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Birmingham, AL

April 4, 20084 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2008, 4:54 PM CDT for 4 counties in Alabama. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 4:54 PM CDT (21:54 UTC)
Expired
Apr 4, 2008, 6:00 PM CDT
In force
66 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:10 PM CDTHAIL 0.88Wetumpka, ALNICKEL SIZED HAIL IN THE REDLAND AREA
Apr 4, 6:10 PM CDTHAIL 0.88Wetumpka, ALNICKEL SIZE HAIL WAS OBSERVED IN THE REDLAND AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 9:48 AM CDTTornado WatchSPC9 hr
Apr 4, 1:27 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 042154
SVRBMX
ALC001-051-085-101-042300-
/O.NEW.KBMX.SV.W.0142.080404T2154Z-080404T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LOWNDESBORO...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MONTGOMERY...

* UNTIL 600 PM CDT

* AT 450 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOWNDESBORO...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANTELOUS BY 505 PM CDT...
  HUNTER AND WOODCREST BY 515 PM CDT...
  MONTGOMERY BY 525 PM CDT...
  BOYLSTON AND COOSADA BY 530 PM CDT...
  MADISON AND BOB WOODRUFF LAKE BY 535 PM CDT...
  TALLAPOOSA RIVER WATER PLANT BY 540 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IH ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3262 8617 3236 8602 3223 8665 3234 8668
TIME...MOT...LOC 2154Z 242DEG 25KT 3230 8655

$$

17/KLAWS
2 follow-up statements
000 
WWUS54 KBMX 042211
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT FRI APR 4 2008

ALC085-042221-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
LOWNDES AL-
511 PM CDT FRI APR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOWNDES COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR EASTERN ALABAMA.

LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
      3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2211Z 242DEG 25KT 3235 8643

$$

ALC001-051-101-042300-
/O.CON.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
511 PM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHERN
MONTGOMERY COUNTIES...

AT 509 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR CANTELOUS...OR ABOUT 8 MILES SOUTH OF
PRATTVILLE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL AIR FORCE BASE BY 520 PM CDT...
  MONTGOMERY BY 525 PM CDT...
  BOYLSTON BY 530 PM CDT...
  MADISON AND BOB WOODRUFF LAKE BY 535 PM CDT...
  TALLAPOOSA RIVER WATER PLANT AND MITYLENE BY 540 PM CDT...
  BLUE RIDGE BY 545 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR EASTERN ALABAMA.

LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
      3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2211Z 242DEG 25KT 3235 8643

$$

17/KLAWS
000 
WWUS54 KBMX 042228
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI APR 4 2008

ALC001-051-101-042300-
/O.CON.KBMX.SV.W.0142.000000T0000Z-080404T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
527 PM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHERN
MONTGOMERY COUNTIES...

AT 527 PM CDT...A SEVERE THUNDERSTORM IS STILL CAPABLE OF PRODUCING 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED NEAR HUNTER...OR ABOUT NEAR MILLBROOK...MOVING 
NORTHEAST AT 30 MPH. ADDITIONAL SEVERE STORMS COULD STILL MOVE OVER 
THE WARNED AREA FROM THE WEST.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOYLSTON AND BOB WOODRUFF LAKE BY 535 PM CDT...
  TALLAPOOSA RIVER WATER PLANT...MADISON AND 6 MILES NORTHWEST OF
  MITYLENE BY 540 PM CDT...
  BLUE RIDGE AND WETUMPKA BY 545 PM CDT...
  7 MILES SOUTHEAST OF WALLSBORO BY 550 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3232 8649 3233 8648 3235 8650 3235 8653
      3241 8654 3261 8616 3237 8603 3229 8649
TIME...MOT...LOC 2227Z 245DEG 27KT 3242 8633

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:23 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 4, 4:23 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT FRI APR 4 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY.

ONGOING ATTENTION TO SEVERE WEATHER WATCHES AND WARNINGS WILL
RESULT IN A VERY SHORT DISCUSSION THIS AFTERNOON.  LATEST FORECAST
REFLECTS THE GFS MODEL OUTPUT...WHICH HAS MORE RAIN AND
THUNDERSTORMS MOVING ACROSS THE NORTHERN HALF OF THE FORECAST
AREA TONIGHT...WHILE SEVERE CONVECTION MOVES ACROSS EAST AND SOUTH
COUNTIES THROUGH REMAINDER OF AFTERNOON. AREA WILL BEGIN TO DRY
OUT BEHIND THE FRONT BY SATURDAY AFTERNOON.

.LONG TERM...MONDAY THROUGH FRIDAY.

NEXT WEATHER MAKER...SHORT-WAVE TROUGH AND APPROACHING COLD
FRONT...WILL BEGIN TO AFFECT CENTRAL ALABAMA ON TUESDAY. THE
FRONTAL BOUNDARY STALLS OVER THE AREA...AND WITH SOUTHWESTERLY
FLOW ALOFT...CHANCES OF SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH THE REMAINDER OF THE WEEK.

&&

.AVIATION...

WILL UPDATE WITH 00Z TAFS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     55  63  45  77  47 / 100  30  10  10  10
ANNISTON    59  66  47  77  53 / 100  30  10  10  10
BIRMINGHAM  56  67  47  79  56 / 100  30  10  10  10
TUSCALOOSA  59  70  47  80  52 / 100  20  10  10  10
CALERA      59  68  48  78  53 / 100  30  10  10  10
AUBURN      60  67  50  76  58 /  80  70  10  10  10
MONTGOMERY  62  70  50  82  56 /  80  70  10  10  10
TROY        63  72  52  79  58 /  80  70  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

03

In the hours before

Local storm report, Apr 4, 4:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     5 S COLUMBIANA          33.10N 86.60W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
            COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.

&&
Local storm report, Apr 4, 4:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             JACKSONVILLE            33.81N 85.76W
04/04/2008  E0.50 INCH       CALHOUN            AL   EMERGENCY MNGR

            MARBLE HAIL REPORTED ON FRANCIS STREET EAST.

&&
Local storm report, Apr 4, 4:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     PELHAM                  33.30N 86.79W
04/04/2008                   SHELBY             AL   PUBLIC

            3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.

&&

JWRIGHT
Local storm report, Apr 4, 4:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     5 W PELL CITY           33.56N 86.36W
04/04/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
            AREA.

&&
Local storm report, Apr 4, 4:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     9 W SYLACAUGA           33.18N 86.42W
04/04/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
            FAYETTEVILLE.

&&
Local storm report, Apr 4, 4:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
04/04/2008                   WALKER             AL   EMERGENCY MNGR

            A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
            UPROOTED NEAR NAUVOO.

1051 AM     TSTM WND DMG     ARLEY                   34.08N 87.21W
04/04/2008                   WINSTON            AL   BROADCAST MEDIA

            TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
            BEING REPORTED DOWN ON MOBILE HOMES.

0103 PM     HAIL             16 SE TUSCALOOSA        33.07N 87.35W
04/04/2008  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.

0150 PM     TSTM WND DMG     4 SE BILLINGSLEY        32.62N 86.66W
04/04/2008                   AUTAUGA            AL   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
            THE JUNCTION OF AL HWYS 19 AND 82.

0155 PM     FUNNEL CLOUD     1 E HARPERSVILLE        33.34N 86.42W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
            HIGHWAY 280.

0213 PM     HAIL             INVERNESS               33.40N 86.72W
04/04/2008  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT VALLEYDALE AND CALDWELL
            MILL ROADS.

0214 PM     HAIL             OAK MOUNTAIN STATE PARK 33.34N 86.73W
04/04/2008  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL ON JOHN FINLEY BLVD.

0216 PM     HAIL             INVERNESS               33.40N 86.72W
04/04/2008  E0.50 INCH       SHELBY             AL   AMATEUR RADIO

            DIME TO MARBLE SIZE HAIL AT JUNCTION VALLEYDALE ROAD AND
            U S HWY 280.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.88 INCH       SHELBY             AL   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED AT 254 PARKPLACE WAY.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.50 INCH       SHELBY             AL   AMATEUR RADIO

            DIME SIZE HAIL AT PUBLIX SUPERMARKET IN ALABASTER.

0233 PM     HAIL             9 W SYLACAUGA           33.18N 86.42W
04/04/2008  E0.88 INCH       TALLADEGA          AL   AMATEUR RADIO

            NICKLE SIZE HAIL REPORTED IN FAYETTEVILLE.

0233 PM     HAIL             ALABASTER               33.23N 86.82W
04/04/2008  E0.88 INCH       SHELBY             AL   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED ON 254 PARKWAY PLACE WAY.

0240 PM     HAIL             5 NNW CALERA            33.17N 86.79W
04/04/2008  M1.00 INCH       SHELBY             AL   OFFICIAL NWS OBS

            QUARTER SIZE HAIL OBSERVED AT THE NATIONAL WEATHER
            SERVICE FORECAST OFFICE...KBMX.

0240 PM     NON-TSTM WND DMG LIVINGSTON              32.60N 88.19W
04/04/2008                   SUMTER             AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN THE LIVINGSTON
            AREA...AND IN SEVERAL OTHER LOCATIONS AROUND THE COUNTY.

0255 PM     TSTM WND DMG     EUTAW                   32.84N 87.89W
04/04/2008                   GREENE             AL   EMERGENCY MNGR

            EMA REPORTS NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.

0255 PM     TSTM WND DMG     EUTAW                   32.84N 87.89W
04/04/2008                   GREENE             AL   EMERGENCY MNGR

            NUMEROUS TREE DOWN ACROSS THE ENTIRE COUNTY.

0300 PM     TSTM WND DMG     10 SE MAPLESVILLE       32.68N 86.76W
04/04/2008                   CHILTON            AL   AMATEUR RADIO

            ROOF BLOWN OFF HOUSE ON U S HWY 82 NEAR THE AUTAUGA
            COUNTY BORDER. WINDS ESTIMATED 70 MPH.

0305 PM     HAIL             PELL CITY               33.56N 86.27W
04/04/2008  E0.88 INCH       ST. CLAIR          AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN THE PELL CITY AREA.

0324 PM     TSTM WND DMG     GREENSBORO              32.70N 87.59W
04/04/2008                   HALE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN ACROSS COUNTY.

0324 PM     FUNNEL CLOUD     ANNISTON                33.66N 85.81W
04/04/2008                   CALHOUN            AL   PUBLIC

            E911 REPORTED PUBLIC REPORT THAT 2 FUNNEL CLOUDS TOUCHING
            DOWN NEAR DADS BARBAQUE ON MCCLELLAN BLVD.

0332 PM     FUNNEL CLOUD     12 N ANNISTON           33.84N 85.81W
04/04/2008                   CALHOUN            AL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED COMING OVER STATE TROOPERS POST IN
            JACKSONVILLE.

0350 PM     HAIL             JACKSONVILLE            33.81N 85.76W
04/04/2008  E0.50 INCH       CALHOUN            AL   EMERGENCY MNGR

            MARBLE HAIL REPORTED ON FRANCIS STREET EAST.

0408 PM     FUNNEL CLOUD     PELHAM                  33.30N 86.79W
04/04/2008                   SHELBY             AL   PUBLIC

            3 FUNNEL CLOUDS REPORTED ON US 31/HIGHWAY 119.

0416 PM     TSTM WND DMG     5 S COLUMBIANA          33.10N 86.60W
04/04/2008                   SHELBY             AL   AMATEUR RADIO

            TREE DAMAGE IN THE HWY 145 AREA NEAR SHELBY
            COMMUNITY...PUBLIC REPORTS ROTATION IN AREA OF DAMAGE.

0426 PM     TSTM WND DMG     5 W PELL CITY           33.56N 86.36W
04/04/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            2 TREES DOWN ON CAMP WINNATASKA ROAD IN COOK SPRINGS
            AREA.

0443 PM     TSTM WND DMG     9 W SYLACAUGA           33.18N 86.42W
04/04/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            POWERLINE DOWN BLOCKING ROADWAY AT TINNEY LANE IN
            FAYETTEVILLE.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:58 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Apr 4, 12:55 PM CDTTornado WarningBMXCherokee35 min
Apr 4, 1:16 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega40 min
Apr 4, 1:28 PM CDTTornado WarningBMXShelby, Talladega47 min
Apr 4, 1:31 PM CDTSevere Thunderstorm WarningBMXCherokee29 min
Apr 4, 1:39 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry51 min
Apr 4, 1:40 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair35 min
Apr 4, 1:45 PM CDTTornado WarningBMXCalhoun, Talladega45 min
Apr 4, 1:45 PM CDTTornado WarningBMXCherokee30 min
Apr 4, 1:55 PM CDTTornado WarningBMXBibb35 min
Apr 4, 1:58 PM CDTTornado WarningBMXDallas, Hale, Marengo, Perry47 min
Apr 4, 2:01 PM CDTTornado WarningBMXBibb, Jefferson, St. Clair, Shelby44 min
Apr 4, 2:02 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair28 min
Apr 4, 2:09 PM CDTTornado WarningBMXCalhoun, Cleburne, Talladega51 min
Apr 4, 2:19 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter26 min
Apr 4, 2:21 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby39 min
Apr 4, 2:22 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby23 min
Apr 4, 2:25 PM CDTSevere Thunderstorm WarningBMXWalker, Winston35 min
Apr 4, 2:33 PM CDTTornado WarningBMXAutauga, Chilton, Dallas, Perry42 min
Apr 4, 2:36 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair15 min
Apr 4, 2:45 PM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Marengo, Perry, Sumter and 1 more45 min
Apr 4, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, St. Clair, Shelby, Talladega29 min
Apr 4, 2:48 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa42 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker35 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo50 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega35 min
Apr 4, 3:11 PM CDTSevere Thunderstorm WarningBMXBlount34 min
Apr 4, 3:16 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair29 min
Apr 4, 3:17 PM CDTTornado WarningBMXAutauga, Chilton, Coosa43 min
Apr 4, 3:18 PM CDTSevere Thunderstorm WarningBMXClay, Talladega27 min
Apr 4, 3:24 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more51 min
Apr 4, 3:28 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph32 min
Apr 4, 3:31 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne29 min
Apr 4, 3:32 PM CDTTornado WarningBMXDallas, Lowndes43 min
Apr 4, 3:46 PM CDTTornado WarningBMXCoosa, Tallapoosa44 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne20 min
Apr 4, 3:57 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, St. Clair, Shelby36 min
Apr 4, 4:03 PM CDTTornado WarningBMXShelby27 min
Apr 4, 4:04 PM CDTSevere Thunderstorm WarningBMXCleburne26 min
Apr 4, 4:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery47 min
Apr 4, 4:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Clay, Coosa, Elmore, Tallapoosa40 min
Apr 4, 4:23 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega52 min
Apr 4, 4:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair, Talladega46 min
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa36 min
Apr 4, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas14 min
Apr 4, 4:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more52 min
Apr 4, 5:24 PM CDTSevere Thunderstorm WarningBMXLowndes36 min
Apr 4, 5:38 PM CDTTornado WarningBMXDallas37 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa42 min
Apr 4, 5:52 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery38 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa63 min
Apr 4, 6:44 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Montgomery, Tallapoosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.